# SDR A6WA201303064826

- Difficulty date: March 1, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUTE DOOR STOP ON PANEL 694 I/B FOUND TO BE CRACKED AND MISSING.  REMOVED AND REPLACED CRACKED BUTE DOOR STOP IAW CRJ 200 SRMS 51-40-11, 51-42-06, 51-42-28.
